On the Hilbert problem for analytic functions in quasihyperbolic domains

1Gutlyanskii, VYa.
1Ryazanov, VI
2Yakubov, E
3Yefimushkin, AS
1Institute of Applied Mathematics and Mechanics of the NAS of Ukraine, Sloviansk
2Holon Institute of Technology, Israel
3Institute of Mathematics of the NAS of Ukraine, Kyiv
Dopov. Nac. akad. nauk Ukr. 2019, 2:23-30
https://doi.org/10.15407/dopovidi2019.02.023
Section: Mathematics
Language: English
Abstract: 

We study the Hilbert boundaryvalue problem for analytic functions in the Jordan domains satisfying the quasihyperbolic boundary condition by Gehring—Martio. Assuming that the coefficients of the problem are functions of the countably bounded variation and the boundary data are measurable with respect to the logarithmic capacity, we prove the existence of solutions of the problem in terms of angular limits. As consequences, we derive the corresponding results concerning the Dirichlet, Neumann, and Poincaré boundaryvalue problems for harmonic functions.

Keywords: analytic and harmonic functions, and Poincaré boundaryvalue problems, angular limits, Dirichlet, Hilbert, logarithmic capacity, Neumann, quasihyperbolic boundary condition
References: 

1. Gutlyanskii, V. Ya. & Ryazanov, V. I. (2017). On recent advances in boundaryvalue problems in the plane. J. Math. Sci., 221, No. 5, pp. 638670. doi: https://doi.org/10.1007/s109580173257z
2. Gutlyanskii, V., Ryazanov, V. & Yefimushkin, A. (2016). On the boundaryvalue problems for quasiconformal functions in the plane. J. Math. Sci., 214, No. 2, pp. 200219. doi: https://doi.org/10.1007/s1095801627692
3. Efimushkin, A. S. & Ryazanov, V. I. (2015). On the RiemannHilbert problem for the Beltrami equations in quasidisks. J. Math. Sci., 211, No. 5, pp. 646659. doi: https://doi.org/10.1007/s1095801526210
4. Becker, J. & Pommerenke, Ch. (1982). Hölder continuity of conformal mappings and nonquasiconformal Jordan curves. Comment. Math. Helv., 57, No. 2, pp. 221225. doi: https://doi.org/10.1007/BF02565858
5. Gehring, F. W. & Martio, O. (1985). Lipschitz classes and quasiconformal mappings. Ann. Acad. Sci. Fenn. Ser. A. I. Math., 10, pp. 203219. doi: https://doi.org/10.5186/aasfm.1985.1022
6. Gehring, F. W. & Palka, B. P. (1976). Quasiconformally homogeneous domains. J. Analyse Math., 30, pp. 172199. doi: https://doi.org/10.1007/BF02786713
7. Duren, P. L. (1970). Theory of Hp spaces. Pure and Applied Mathematics, Vol. 38. New York: Academic Press.
8. Koosis, P. (1998). Introduction to Hp spaces. Cambridge Tracts in Mathematics, Vol.115. Cambridge: Cambridge Univ. Press.
9. Pommerenke, Ch. (1992). Boundary behaviour of conformal maps. Grundlehren der Mathematischen Wissenschaften, Vol. 299. Berlin: Springer. doi: https://doi.org/10.1007/978-3-662-02770-7
10. Landkof, N. S. (1972). Foundations of modern potential theory. Die Grundlehren der mathematischen Wissenschaften, Vol. 180. New York: Springer. doi: https://doi.org/10.1007/978-3-642-65183-0
11. Nevanlinna, R. (1944). Eindeutige analytische Funktionen. Michigan: Ann Arbor.
12. Goluzin, G. M. (1969). Geometric theory of functions of a complex variable. Translations of Mathematical Monographs, Vol. 26. Providence, R.I.: American Mathematical Society. doi: https://doi.org/10.1090/mmono/026
13. Twomey, J. B. (1988). Tangential boundary behaviour of the Cauchy integral. J. London Math. Soc. (2), 37, No. 3, pp. 447454. doi: https://doi.org/10.1112/jlms/s237.3.447
14. Federer, H. (1969). Geometric Measure Theory. Berlin: Springer.
15. Mikhlin, S. G. (1978). Partielle differentialgleichungen in der mathematischen physik. Mathematische Lehrbücher und Monographien, Bd. 30. Berlin: Akademie.